Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Pelegridy Reaction

Pelegridy Reaction

I have a large square red spot come out a week out from taking my pelegridy injection, I know she said there may be soreness but is this a normal reaction?

posted over 7 years ago
A MyMSTeam Member said:

Started Plegridy in April 2015, and have experienced some pretty bad site reactions too. I treated it like a histamine reaction and started using my antihistamine (Zyrtec) about 2 hours prior to injecting. The last three shots I have not had any site reactions. My nurse also suggested warming the shot to body temperature instead of room temperature, so now I put the shot under my arm for 5-10 minutes prior to injecting too. Amazed at the difference. I hated the swollen red spots.

posted about 7 years ago
A MyMSTeam Member said:

I was only on Plegridy for six weeks. Along with the site reaction, I felt completely drugged. My heart also raced and anxiety worsened. The injection was once every two weeks, but it took me 7-10 days after the injection to feel slightly better. I stopped, took a break from MS meds for a couple months and am now into my 6th week of Copaxone. Injection site reactions are not pretty, but I don't have the drugged feeling and can carry on with my day soon after the injection. I hope Plegridy works for you, but don't be afraid to ask questions and above all, listen to your body.

posted over 7 years ago
A MyMSTeam Member said:

I always google everything with which I'm uncomfortable. If you still don't find an adequate answer, do not be shy about calling your doctors office or the pelegridy support organization. ..seems like all of these meds have them. Good luck and good health to you!

posted over 7 years ago
A MyMSTeam Member said:

I have pretty significant site reactions to Copaxone 3/week. I'm into my 4th month-are they going to subside? Should I be worried?

posted about 7 years ago
A MyMSTeam Member said:

Thank you @A MyMSTeam Member I will try this next time my injection sites have been so bad I can't hardly touch them...

posted about 7 years ago
Already a Member? Log in